A Quadratic Relation in the Bernoulli Numbers

  • Madeline Beals-Reid Ward Melville High School
Keywords: Bernoulli numbers; Bernoulli polynomials


We present a proof of an identity involving the Bernoulli numbers. This identity has been proved, over the centuries, by many different methods. Our method uses a technique from over a millennium ago for finding polynomial expressions for sums of powers of integers.

How to Cite
Beals-Reid, M. (2023). A Quadratic Relation in the Bernoulli Numbers. The PUMP Journal of Undergraduate Research, 6, 29-39. Retrieved from https://journals.calstate.edu/pump/article/view/3549